# SDR DALA2024081208012

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0493384) CORROSION AT AFT GALLEY FLOOR SUPPORT AT STA 947.5 +3 BETWEEN RBL 25 & RBL 48 WL208. REMOVED AND REMPLACED FLOOR SUPPORT I.A.W. B737-800 SRM 51-40-02-0G AND DWG 147A5650 REV E.
